Alert archive / Kentucky / Tornado Warnings in 2010

Tornado Warning 35, NWS Louisville, KY

October 26, 20105 counties in Kentucky

NWS Louisville, KY issued this tornado warning at Oct 26, 2010, 10:55 AM CDT for 5 counties in Kentucky. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 10:55 AM CDT (15:55 UTC)
Expired
Oct 26, 2010, 11:30 AM CDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Edmonson County, KY, Grayson County, KY, Hardin County, KY, Hart County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 50 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 11:00 AM CDTTSTM WND DMGMunfordville, KYTREES AND POWER LINES DOWN SCATTERED ACROSS COUNTY
Oct 26, 11:15 AM CDTTSTM WND DMG5 Sw Hodgenville, KYPOWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 7:55 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WFUS53 KLMK 261555
TORLMK
KYC061-085-093-099-123-261630-
/O.NEW.KLMK.TO.W.0035.101026T1555Z-101026T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 AM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1130 AM CDT/1230 PM EDT/...

* AT 1149 AM EDT/1049 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER
  RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF
  RAIN-WRAPPED TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND
  DAMAGE. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE           
  EXTENDING FROM RINEYVILLE TO BROWNSVILLE...MOVING EAST AT 50 MPH.

* THESE STORMS WILL ALSO IMPACT...
  PRICEVILLE...
  CECILIA...
  SONORA...
  NOLIN AND GLENDALE...
  CUB RUN AND STOCKHOLM...
  TONIEVILLE AND WINESAP...
  ROANOKE AND WABASH...
  ATHERTONVILLE AND LYONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD DAMAGING WINDS IN EXCESS OF 70 MPH ARE ALSO LIKELY. SEEK 
SHELTER NOW!

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

TO REPORT DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE...CALL TOLL 
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3768 8603 3768 8560 3764 8559 3726 8589
      3721 8640
TIME...MOT...LOC 1554Z 255DEG 43KT 3753 8600 3723 8626

$$

AL
2 follow-up statements
002 
WWUS53 KLMK 261615
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 PM EDT TUE OCT 26 2010

KYC061-085-093-099-123-261630-
/O.CON.KLMK.TO.W.0035.000000T0000Z-101026T1630Z/
HARDIN KY-LARUE KY-GRAYSON KY-HART KY-EDMONSON KY-
1215 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT/1130 AM CDT/
FOR NORTHEASTERN EDMONSON...NORTHWESTERN HART...SOUTHEASTERN
GRAYSON...LARUE AND SOUTHEASTERN HARDIN COUNTIES...

AT 1213 PM EDT/1113 AM CDT/...WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE A LINE OF SEVERE THUNDERSTORMS WITH STRONG ROTATION.
THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM HODGENVILLE TO FORESTVILLE...MOVING EAST AT 50 MPH. THE 
STRONGEST ROTATION WAS LOCATED NEAR THE HARDIN LARUE COUNTY LINE 
SOUTH OF ELIZABETHTOWN.

TORNADO PRODUCING STORMS WILL ALSO IMPACT...
  ATHERTONVILLE AND LYONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE...CALL TOLL 
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3722 8632 3767 8593 3768 8560 3763 8559
      3726 8589
TIME...MOT...LOC 1614Z 255DEG 43KT 3759 8571 3729 8597

$$

AL
770 
WWUS53 KLMK 261628 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1228 PM EDT TUE OCT 26 2010

KYC061-085-093-099-123-261638-
/O.EXP.KLMK.TO.W.0035.000000T0000Z-101026T1630Z/
HARDIN KY-LARUE KY-GRAYSON KY-HART KY-EDMONSON KY-
1228 PM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR NORTHEASTERN EDMONSON...NORTHWESTERN
HART...SOUTHEASTERN GRAYSON...LARUE AND SOUTHEASTERN HARDIN COUNTIES
WILL EXPIRE AT 1230 PM EDT/1130 AM CDT/...

SEVERE STORMS STILL REMAIN AROUND THE REGION SO CONTINUE TO TAKE 
COVER! 

TO REPORT DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE...CALL TOLL 
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3722 8632 3767 8593 3768 8560 3763 8559
      3726 8589
TIME...MOT...LOC 1628Z 255DEG 43KT 3763 8550 3733 8577

$$

AL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 26, 8:11 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Oct 26, 8:11 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 AM EDT TUE OCT 26 2010

...MESOSCALE UPDATE...

...TORNADO WATCH UNTIL FOR ENTIRE CWA UNTIL 4 PM EDT/ 3 PM CDT.

...HIGH RISK FOR SEVERE WEATHER EXPANDED TO SOUTHERN INDIANA AND
NORTH CENTRAL KENTUCKY...

SOLID LINE OF SEVERE THUNDERSTORMS CONTINUES TO MOVE TOWARD SOUTH
CENTRAL INDIANA AND CENTRAL KENTUCKY THIS MORNING. CURRENT STORM
MOTION AND TIMING HAVE THE FIRST STORMS ENTERING OUR NORTHWESTERN
CWA AROUND 930 AM EDT WITH THE BEAVER DAM AREA EXPECTING THE LINE BY
1030 AM EDT. FURTHER EAST...THE LOUISVILLE METRO SHOULD SEE THE LINE
OF STORMS AROUND 1130 AM EDT.

A VERY DYNAMIC SITUATION IS OCCURRING WITH 970 MB LOW OVER MN/WI
REGION AND ASSOCIATED COLD FRONT EXTENDING SOUTHWARD THROUGH CENTRAL
ILLINOIS AND SOUTHEAST MO. WITH AND H85 JET AROUND 70 KNOTS AND H5
JET AROUND 100 KNOTS...BOWING SEGMENTS WITH EMBEDDED MESO VORTICES
WILL YIELD DAMAGING WINDS AS THE MAIN THREAT. ALTHOUGH...STRONG AND
VEERING WIND PROFILE ALOFT IS YIELDING LARGE AND LOOPING HODOGRAPHS
SO EMBEDDED SUPERCELLS...ALONG WITH SUPERCELL STRUCTURES AHEAD OF
THE LINE WILL BE POSSIBLE. WIDESPREAD DAMAGE REPORTS ARE ALREADY
OCCURRING UPSTREAM WITH WINDS AS HIGH AS 80 MPH MEASURED AT ST.
LOUIS EARLY THIS MORNING. HIGH POTENTIAL WILL EXIST FOR ANY STORM TO
MIX DOWN STRONG WINDS ALOFT AS SOUNDINGS INDICATE A LOT OF DRY AIR
AT THE MID LEVELS AND LATEST DCAPE FROM THE RUC MESOANALYSIS SHOWS
ALMOST 1000 J/KG OF DOWNWARD MOMENTUM.

BOTTOM LINE...THIS LINE OF STORMS IS EXPECTED TO PRODUCE WIDESPREAD
WIND DAMAGE WITH ISOLATED TORNADOES ALSO POSSIBLE. TAKE THIS WEATHER
SITUATION VERY SERIOUSLY!!!

...FORECAST UPDATE...

UPDATING THE FORECAST FOR THE RECENTLY ISSUED TORNADO WATCH 722.
SEE WCNLMK FOR MORE INFORMATION.

SQUALL LINE TO OUR WEST BARRELING DOWN ON OUR CWA QUICKLY THIS
MORNING. THE LINE WILL REACH OUR FAR WRN CWA...OUR WESTERN
SOUTH-CENTRAL INDIANA COUNTIES BY 930AM EDT...BUT THE SOUTHERN END
OF THE LINE WILL TAKE LONGER TO REACH OUR SW CWA. PROBABLY BY 1030AM
EDT.

MAIN THREATS WITH THE LINE WILL BE DAMAGING WINDS TO 70 MPH...WITH
POSSIBLE ISOLATED TORNADOES.

.SHORT TERM (TODAY AND TONIGHT)...

...VERY WINDY CONDITIONS WITH DANGEROUS SQUALL LINE FORECAST TO MOVE
THROUGH THE REGION TODAY...

WELL-ADVERTISED COLD FRONT NOW HAS A DEVELOPING SQUALL LINE MOVING
EAST ACROSS CENTRAL MISSOURI. SPECIAL 06Z SOUNDING AT ILX INDICATED
A RAPID UPTICK IN PRECIPITABLE WATER...UP TO 1.51 INCHES...JUST
AHEAD OF THE SQUALL LINE AND IN LINE WITH MODEL FORECASTS FOR NOW.
MODELS CALL FOR PW'S TO INCREASE FURTHER TO BETWEEN 1.7 AND 1.8
INCHES AS STRONG SOUTHERLY FLOW PULLS IN EVEN MORE MOISTURE. THAT
FLOW...ROUGHLY 50-55 KNOTS AT 3 KFT AS PER LATEST VAD WIND
PROFILE...IS ALSO CREATING ENOUGH SHEAR AND HELICITY TO MAINTAIN THE
LINE AND POSSIBLY DEVELOP SOME TORNADIC SUPERCELLS OUT AHEAD OF IT.

WITHIN THE LINE ITSELF...DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT. GFS HAS CAUGHT UP TO THE STRENGTH OF THE LOW LEVEL JET
PREDICTED BY THE NAM 24 HOURS AGO...NOW GOING FOR 65-75 KNOTS AT 850
MB AS THE LINE MOVES ACROSS THE REGION. THESE DAMAGING WINDS ARE
EXPECTED TO TRANSLATE DOWN TO THE SURFACE IN THE STRONGER CELLS THAT
FORM ALONG THE LINE.

OF NOTE IS HOW THE LATEST HRRR...THE 04Z RUN...IS HANDLING THE
FORECAST...AND IS IN LINE WITH OUR THINKING. IT DOES SHOW SEVERAL
DISCRETE CELLS FORMING OUT AHEAD OF THE MAIN LINE BY MID MORNING
OVER THE WESTERN CWA BEFORE MERGING INTO ONE MAIN LINE JUST AFTER
NOON.

BASED ON STANDARD SUITE OF MODELS AS WELL AS HIGHER RESOLUTION
ONES...FOR NOW THE BEST GUESS AT THE TIMING OF THE SQUALL LINE WILL
BE AROUND 14-15Z OVER THE NORTHWEST CWA...16-18Z FROM KSDF TO
KBWG...AND 18-21Z OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
TRAILING STRATIFORM RAIN SHOULD CONTINUE FOR A FEW HOURS BEHIND THE
MAIN LINE.

THROUGH THE MORNING AND AHEAD OF THAT LINE...EXPECT THE PRESSURE
GRADIENT TO BE TIGHT ENOUGH TO CONTINUE THE WIND ADVISORY IN EFFECT.
WILL SEE SUSTAINED WINDS UP TO 25-35 MPH WITH GUSTS TO 45 MPH.

ONCE THE FRONT IS CLEAR OF THE AREA...CONDITIONS WILL IMPROVE
QUICKLY. WINDS WILL CALM DOWN SIGNIFICANTLY TONIGHT...BUT WILL
RETURN TO SOUTHWESTERLY. WITH LOWER DEWPOINTS AND CLEARING
SKIES...EXPECT TEMPERATURES TO FALL TO AROUND 50 DEGREES OVERNIGHT.
SURPRISING AFTER SUCH A STRONG FRONT TO NOT GET COOLER THAN
THIS...BUT THE NEXT DRY FRONT COMING IN THE LONG TERM WILL DO THAT
JOB...SEE BELOW.

.LONG TERM (WEDNESDAY - MONDAY)...

WEDNESDAY - SATURDAY...

A PRETTY QUIET SECOND HALF OF THE WORK WEEK AFTER TODAY/S SYSTEM
EXITS THE AREA. WED AND THURS WILL REMAIN BREEZY AS SFC ISOBARS
REMAIN CLOSELY PACKED.  WINDS ARE EXPECTED TO GUST INTO THE 25 TO
30 MPH RANGE WED/THURS AFTERNOONS.

COLD AIR BEHIND TODAY/S SYSTEM WILL BE DELAYED UNTIL
THURS WHEN A COOLER MUCH DRIER AIRMASS WILL ENTER THE REGION EARLY
IN THE DAY. SO WE/LL BE WARM FOR WED UNDER SW FLOW WITH HIGHS IN THE
LOW TO MID 70S. THURS/FRI WILL BE COOLER WITH HIGHS IN THE UPPER 50S
AND LOW 60S.  THEN THE AIRMASS WILL START TO MODERATE BY SATURDAY
WITH HIGHS IN THE MID 60S.

WE HAVE FROST POTENTIAL FOR TWO NIGHTS IN THE LONG TERM
PERIOD...THURS NIGHT AND FRI NIGHT.  WITH THE COLDER AIRMASS IN
PLACE AND CLEAR SKIES OVER MOST OF THE REGION...WE SHOULD SEE
WIDESPREAD FROST OVER THE AREA FOR THURS NIGHT.  FRIDAY NIGHT/S
FROST LOOKS TO COVER MAINLY AREAS EAST OF I-65 AS WARMER AIR STARTS
TO INVADE THE WEST PREVENTING FROST.

SUNDAY - TUESDAY...

AS PREVIOUSLY MENTIONED...ANOTHER WEATHER SYSTEM LOOKS TO MAKE IT/S
WAY INTO THE AREA FOR EARLY NEXT WEEK.  BOTH THE 0Z GFS AND 12Z
ECMWF DEPICT AN UPPER LEVEL WAVE INTENSIFYING AS IT CROSSES THE
ROCKIES AND DIVES DOWN INTO TEXAS.  SFC CYCLOGENESIS LOOKS TO
COMMENCE WITH THIS UPPER LEVEL LOW BY MON/TUES TIME FRAME BRINGING
MORE SHOWERS/T-STORMS TO OUR AREA BY LATE MON THROUGH WED.
TEMPERATURES LOOK TO BE SLIGHTLY ABOVE SEASONAL NORMS FOR THE
BEGINNING OF NEXT WEEK.

&&

.AVIATION (12Z TAF ISSUANCE)...

LATEST VWP INDICATES WINDS OF 50-60 KTS AT 3 KFT. WIND SHEAR LESS OF
A PROBLEM AS SURFACE WINDS ARE PICKING UP...SO HAVE TAKEN OUT OF ALL
TAFS EXCEPT FOR KLEX. STILL EXPECTING THESE WINDS TO TRANSLATE DOWN
BY MID MORNING...WITH GUSTS OUTSIDE OF THUNDERSTORMS TO AROUND 35
KNOTS. STRONGER STORMS WILL SEE GUSTS TO 50-60 KNOTS BUT AM GOING A
LITTLE MORE CONSERVATIVE IN THE TEMPO GROUPS FOR NOW. STILL HAVE IFR
CONDITIONS IN THE STORMS...AND HAVE MOVED UP THE TIMING A LITTLE NOW
THAT THE SQUALL LINE MOTION HAS COME INTO BETTER FOCUS. STILL CANNOT
RULE OUT SOME STORMS POPPING UP AHEAD OF THE MAIN LINE AND HAVE
ACCOUNTED FOR THIS WITH A TEMPO GROUP ABOUT AN HOUR BEFORE EXPECT
THE SQUALL LINE TO REACH EACH STATION.

BEHIND THE FRONT WIND WILL BECOME MORE WSW AND WILL REMAIN SLIGHTLY
GUSTY THOUGH NOT AS STRONG AS AHEAD OF THE FRONT. AS THE SUN SETS
WINDS WILL SETTLE DOWN BELOW 10KT AND ANY LEFT OVER CLOUDS WILL
CLEAR OUT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

IN...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

&&

MESOSCALE......BJS
SHORT TERM.....RJS
LONG TERM......AML
AVIATION.......RJS
Hazardous weather outlook, Oct 26, 8:04 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 AM EDT TUE OCT 26 2010

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-262100-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
904 AM EDT TUE OCT 26 2010 /804 AM CDT TUE OCT 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL 4PM EDT...3PM CDT...

...WIND ADVISORY IN EFFECT UNTIL 8PM EDT...7PM CDT...

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY...PRODUCING A
LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG IT. DAMAGING WINDS ARE
LIKELY WITHIN THESE STORMS...WITH GUSTS OF 60 TO 70 MPH POSSIBLE.
ISOLATED TORNADOES ARE ALSO POSSIBLE IN STORMS THAT FORM OUT AHEAD
OF THE MAIN LINE AS WELL AS WITHIN THE SQUALL LINE.

OUTSIDE OF ANY STORMS...EXPECT GENERAL WINDY CONDITIONS TODAY.
SUSTAINED SOUTHERLY WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO OVER
45 MPH. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD
USE CAUTION AS DRIVING MAY BE DIFFICULT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER WEATHER SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK
BRINGING ANOTHER CHANCE OF THUNDERSTORMS LATE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NEEDED FOR THE REMAINDER OF THE DAY TO REPORT DAMAGING
WINDS OF ANY KIND.

RJS/AML/AL

In the hours before

Local storm report, Oct 26, 10:34 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TSTM WND DMG     BOWLING GREEN           36.97N  86.44W
10/26/2010                   WARREN             KY   BROADCAST MEDIA

            TREES DOWN IN RIVER BEND LANDING

&&

EVENT NUMBER LMK1000569

CMC
Local storm report, Oct 26, 10:36 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     FUNNEL CLOUD     SHIVELY                 38.20N  85.81W
10/26/2010                   JEFFERSON          KY   LAW ENFORCEMENT

            A FUNNEL CLOUD WAS REPORTED AT THE INTERSECTION OF
            DIXIE HIGHWAY AND HEATON.

&&

EVENT NUMBER LMK1000570

EER
Local storm report, Oct 26, 10:48 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1148 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
10/26/2010                   JEFFERSON          KY   EMERGENCY MNGR

            TRUCK BLOWN OVER AT I-264 AND NEWBURG ROAD

&&

EVENT NUMBER LMK1000571

CMC
Local storm report, Oct 26, 10:50 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1150 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     NON-TSTM WND DMG ADAIRVILLE              36.67N  86.85W
10/26/2010                   LOGAN              KY   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER LMK1000572

CMC
Local storm report, Oct 26, 10:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
10/26/2010                   JEFFERSON          KY   EMERGENCY MNGR

            POWER LINES DOWN HUBBARD LANE

&&

EVENT NUMBER LMK1000573

CMC
Local storm report, Oct 26, 10:52 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1152 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     FORDSVILLE              37.64N  86.72W
10/26/2010                   OHIO               KY   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER LMK1000574

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 9:00 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio45 min
Oct 26, 9:17 AM CDTSevere Thunderstorm WarningLMKOhio43 min
Oct 26, 9:30 AM CDTTornado WarningLMKMeade15 min
Oct 26, 9:35 AM CDTTornado WarningLMKBreckinridge, Meade25 min
Oct 26, 9:37 AM CDTTornado WarningLMKOhio23 min
Oct 26, 9:49 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio26 min
Oct 26, 9:54 AM CDTSevere Thunderstorm WarningLMKButler, Logan, Ohio, Warren51 min
Oct 26, 9:56 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio34 min
Oct 26, 10:00 AM CDTTornado WarningLMKBreckinridge, Grayson, Ohio15 min
Oct 26, 10:02 AM CDTTornado WarningLMKButler, Ohio28 min
Oct 26, 10:05 AM CDTTornado WarningLMKButler, Logan, Warren25 min
Oct 26, 10:08 AM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble52 min
Oct 26, 10:15 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade, Nelson and 1 more45 min
Oct 26, 10:22 AM CDTTornado WarningLMKJefferson, Shelby38 min
Oct 26, 10:23 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin, Hart, Logan and 1 more52 min
Oct 26, 10:30 AM CDTTornado WarningLMKButler, Logan, Warren30 min
Oct 26, 10:33 AM CDTTornado WarningLMKEdmonson, Grayson27 min
Oct 26, 10:42 AM CDTTornado WarningLMKBullitt, Hardin33 min
Oct 26, 10:43 AM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren32 min
Oct 26, 10:46 AM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble29 min
Oct 26, 10:56 AM CDTSevere Thunderstorm WarningLMKBullitt, Franklin, Jefferson, Nelson, Shelby, Spencer34 min
Oct 26, 10:59 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Grayson, Hardin, Hart and 3 more31 min
Oct 26, 10:59 AM CDTTornado WarningLMKBullitt, Shelby, Spencer31 min
Oct 26, 11:03 AM CDTTornado WarningLMKEdmonson, Warren33 min
Oct 26, 11:06 AM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson24 min
Oct 26, 11:17 AM CDTSevere Thunderstorm WarningLMKHenry28 min
Oct 26, 11:26 AM CDTTornado WarningLMKBarren, Edmonson, Hart, Warren34 min
Oct 26, 11:28 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Green, Hardin, Hart and 6 more32 min
Oct 26, 11:29 AM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Mercer, Nelson, Scott, Shelby and 3 more46 min
Oct 26, 11:39 AM CDTTornado WarningLMKAnderson, Franklin, Woodford21 min
Oct 26, 11:40 AM CDTTornado WarningLMKGreen, Hart, Larue, Taylor35 min
Oct 26, 11:59 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Jessamine, Mercer, Scott and 1 more31 min
Oct 26, 12:02 PM CDTTornado WarningLMKMarion, Washington27 min
Oct 26, 12:08 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Marion, Metcalfe, Taylor22 min
Oct 26, 12:21 PM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe24 min
Oct 26, 12:25 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer, Washington, Woodford35 min
Oct 26, 12:29 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas20 min
Oct 26, 12:32 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Taylor28 min
Oct 26, 12:34 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Jessamine26 min
Oct 26, 12:38 PM CDTTornado WarningLMKGarrard, Jessamine, Mercer21 min
Oct 26, 12:44 PM CDTSpecial Weather StatementLMKAdair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more46 min
Oct 26, 12:45 PM CDTSevere Thunderstorm WarningLMKAdair, Casey32 min
Oct 26, 12:49 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison26 min
Oct 26, 1:07 PM CDTSpecial Weather StatementLMKGarrard, Lincoln, Madison23 min
Oct 26, 1:17 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Russell28 min
Oct 26, 1:18 PM CDTSpecial Weather StatementLMKClark, Garrard, Lincoln, Madison42 min
Oct 26, 1:21 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison11 min
Oct 26, 1:22 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland23 min

Nearby

Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.